APM  Vol.8 No.4 , April 2018
Existence of Solutions to a Class of Navier Boundary Value Problem Involving the Polyharmonic
Author(s) Yongyi Lan
ABSTRACT
This paper is devoted to the following high order elliptic problems under the Navier boundary condition:  Without assuming the standard subcritical polynomial growth condition ensuring the compactness of a bounded (P.S.) sequence, we show that the Navier boundary value problem has at least a weak nontrivial solution for all λ>0 by using mountain pass theorem.
Cite this paper
Lan, Y. (2018) Existence of Solutions to a Class of Navier Boundary Value Problem Involving the Polyharmonic. Advances in Pure Mathematics, 8, 373-379. doi: 10.4236/apm.2018.84020.
References
[1]   Ge, Y.X. (2005) Positive Solutions in Semilinear Critical Problems for Polyharmonic Operators. Journal de Mathématiques Pures et Appliquées, 84, 199-245.
https://doi.org/10.1016/j.matpur.2004.10.002

[2]   Molica Biscia, G. and Repovs, D. (2012) Multiple Solutions of p-Biharmonic Equations with Navier Boundary Conditions. Complex Variables and Elliptic Equations, 59, 271-284.
https://doi.org/10.1080/17476933.2012.734301

[3]   Shang, Y.Y. and Wang, L. (2014) Multiple Nontrivial Solutions for a Class of Semilinear Polyharmonic Equations. Acta Mathematica Scientia, 34B, 1495-1509.
https://doi.org/10.1016/S0252-9602(14)60099-0

[4]   Li, C. and Tang, C.L. (2010) Three Solutions for a Navier Boundary Value Problem Involving the p-Biharmonic. Nonlinear Analysis, 72, 1339-1347.
https://doi.org/10.1016/j.na.2009.08.011

[5]   Li, L. and Tang, C.L. (2013) Existence and Multiplicity of Solutions for a Class of p(x)-Biharmonic Equations. Acta Mathematica Scientia, 33B, 155-170.
https://doi.org/10.1016/S0252-9602(12)60202-1

[6]   Candito, P., Li, L. and Livrea, R. (2012) Infinitely Many Solutions for a Perturbed Nonlinear Navier Boundary Value Problem Involving the p-Biharmonic. Nonlinear Analysis, 75, 6360-6369.
https://doi.org/10.1016/j.na.2012.07.015

[7]   Wang, W. and Zhao, P. (2008) Nonuniformly Nonlinear Elliptic Equations of p-Biharmonic Type. Journal of Mathematical Analysis and Applications, 348, 730-738.
https://doi.org/10.1016/j.jmaa.2008.07.068

[8]   Candito, P. and Molica Bisci, G. (2012) Multiple Solutions for a Navier Boundary Value Problem Involving the p-Biharmonic. Discrete and Continuous Dynamical Systems—Series S, 5, 741-751.
https://doi.org/10.3934/dcdss.2012.5.741

[9]   Bonanno, G. and Molica Bisci, G. (2010) A Remark on a Perturbed Neumann Problem. Studia Universitatis Babes-Bolyai Mathematica, 4, 17-25.

[10]   Bonanno, G. and Molica Bisci, G. (2010) Infinitely Many Solutions for a Dirichlet Problem Involving the p-Laplacian. Proceedings of the Royal Society of Edinburgh Section A, 140, 737-752.
https://doi.org/10.1017/S0308210509000845

[11]   Hangelbroek, T. and Lauve, A. (2014) The Polyharmonic Dirichlet Problem and Path Counting. Journal de Mathématiques Pures et Appliquées, 102, 449-381.
https://doi.org/10.1016/j.matpur.2013.12.001

[12]   Lazer, A.C. and McKenna, P.J. (1990) Large-Amplitude Periodic Oscillations in Suspension Bridges: Some New Connections with Nonlinear Analysis. SIAM Review, 32, 537-578.
https://doi.org/10.1137/1032120

[13]   Wang, Y. and Shen, Y. (2009) Infinitely Many Sign-Changing Solutions for a Class of Biharmonic Equations without Symmetry. Nonlinear Analysis, 71, 967-977.
https://doi.org/10.1016/j.na.2008.11.052

[14]   Yang, Z., Geng, D. and Yan, H. (2006) Existence of Multiple Solutions for a Semilinear Biharmonic Equations with Critical Exponent. Acta Mathematica Scientia, 27, 129-142.

[15]   Gazzola, F., Christoph Grunau, H. and Sweers, G. (2010) Polyharmonic Boundary Value Problems. Lecture Notes in Mathematics, Vol. 1991, Springer, Berlin Heidelberg.
https://doi.org/10.1007/978-3-642-12245-3

[16]   Drabek, P. and Otani, M. (2001) Global Bifurcation Result for the p-Biharmonic Operator. Electronic Journal of Differential Equations, 2001, 1-19.

 
 
Top